应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (1): 1-16    DOI: 10.1007/s10255-021-0993-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Some Explorations on Two Conjectures About Rademacher Sequences
Ze-chun HU1, Guo-lie LAN2, Wei SUN3
1 College of Mathematics, Sichuan University, Chengdu 610065, China;
2 School of Economics and Statistics, Guangzhou University, Guangzhou 510006, China;
3 Department of Mathematics and Statistics, Concordia University, Montreal H3G 1M8, Canada

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9